# SDR 7GMB20160127001

- Difficulty date: January 25, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N386AZ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501159
- Aircraft time: 3,208 hours, 2,561 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: K9321060A12
- Part serial: 1890198444
- Condition: Failed
- Location: Cockpit
- Part time: 3,208 hours, 2,561 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PFD 1, PILOT SIDE, BLANKED & FAILED IN FLIGHT.  NO RED X.  SWAPPED WITH MFD 2 FOR MEL DEFERRAL.  REPLACED MFD 2 WITH SERVICEABLE UNIT.  OPERATIONS CHECKED GOOD.  ACFT WAS RETURNED TO SERVICE.
